# SDR USAASB01019

- Difficulty date: January 23, 2001
- Submitted: February 14, 2001
- Operation: Air carrier
- Aircraft: N283AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 23116
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Fuel Control
- Part number: 36177501
- Condition: Malfunctioned
- Location: Apu
- Part time: 33,114 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

MCO - FLT 2993 - EN ROUTE FROM BOS-FLL, AT FL330, THE APU SHUTDOWN IN FLIGHT.  WITH THE NR 1 CSD/GENERATOR ALREADY ON MEL, FLIGHT DIVERTED TO MCO.  CAPTAIN WAS ABLE TO RESTART THE APU DESCENDING THROUGH FL240.  FLIGHT LANDED WITHOUT FURTHER INCIDENT AT MCO AND TAXIED TO THE GATE.  AN EMERGENCY WAS DECLARED.  MX REPLACED THE APU FUEL CONTROL UNIT AND THE COMBUSTOR ASSY (P/N 3604524-54).  APU STARTED AND OPERATED NORMALLY.  OPERATIONAL CHECK AND LEAK CHECK GOOD.  MAINTENANCE ALSO REPLACED BROKEN TERMINAL LEADS ON NR 1 GENERATOR FEEDER WIRES, BUT WERE UNABLE TO RECONNECT CSD.  THE NR 1 CSD/GENERATOR REMAINED ON MEL.  (M)
